# SDR WX0A2025122232680

- Difficulty date: December 15, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 30,132 hours, 18,270 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) APPROX @ TOP OF DESCENT BRIEF ACRID SMELL CB X18 POPPED, RECIRC FAN SUPPLY.  PERFORMED TSM 21-21-00-810-802-A CONFIRMED RECIRC FAN FAULT. REMOVED AND REPLACED IAW AMM 21-21-51-000-001-A AND AMM 21-21-51-400-001-A OPS CHECK GOOD.
